# SDR UALA2012090605016

- Difficulty date: September 6, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 48,383 hours, 19,018 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pad
- Part number: E6025800
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK COMPARTMENT SEAT 31DEF, FOAM PAD IS MISSING.  INSTALLED PAD.
